# SDR DALA13006373213

- Difficulty date: January 31, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND MID CABIN FLOORBOARD 232MF CORNER EDGE IS CRACKED.  FLOORBOARD FABRICATED IAW SRM 53-02-00, FIG 209.
